Beechams Breathe Clear hot honey & lemon provides symptomatic relief in blocked nose, painful sinuses, mild cold & flu, headache, chills, nasal catarrh, shivers and feverishness. It is highly effective in providing quick relief as it contains paracetamol; a painkiller that reduces body temperature in case of fever, vitamic C; a natural remedy for cold and flu and also phenylephrine hydrochloride which is a decongestant that unblocks nose and clears sinuses.
This product may cause dizziness so avoid driving or operating machineries while using. You should also avoid taking the preparation if you are suffering from liver or kidney ailments, enlarged prostate, diabetes, hypertension or cardiac conditions, glaucoma, hyperthyroidism or phaeochromocytoma. The medicine is not safe if you are allergic to any of the ingredients or already taking paracetamol in any other form. Not recommended for children below 12 years of age.
The sachets are for oral use only. Empty the entire contents of a sachet into a mug half full of scalding hot water. Top up with cold water and add sugar if necessary. Never exceed recommended dose of one sachet every four hours up to a maximum of six sachets in an entire day (24 hrs). You can continue taking the sachets for 7 days at a stretch but not beyond that.
Each sachet contains phenylephrine hydrochloride 10mg and paracetamol 600mg along with 0.12gm of sodium, sucrose, vitamin C, maize starch, citric acid, honey and lemon flavourings, caramel and aspartame as the excipients.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: